# SDR SWAA2025052266808

- Difficulty date: May 3, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC ON STR28L AND BS 360 AT EQUIPMENT ELECTRONIC COMP 2025-296188 <[01]. REPLACED REPAIR WEB LOC. BS 351 TO BS 360; PLATE LOC BS 360;ANGLE LOC BS 351 ON STR 28L AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 141A8511 SHEET 11 REV- AND DWG 140A9101 SHEET 27 REV -.; [02] REPLACED REPAIR WEB LOC. BS 351 TO BS 360; PLATE LOC BS 360;ANGLE LOC BS 351 ON STR 28L AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 141A8511 SHEET 11 REV- AND DWG 140A9101 SHEET 27 REV -. SEE INDIVIDUAL SIGN OFF BELOW; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.  SEE INDIVIDUAL SIGN OFF BELOW.
